# SDR 06FDEA1938

- Difficulty date: May 16, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Tool Damage
- Location: Bs 720a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DRILL START ON LOWER SHEAR TIE AT BS 720A BETWEEN STR 20L, STR 21L.  REPAIRED SHEAR TIE PER SRM 53-10-1.
